Volume 26, Number 1, March 2021

Table of Contents

Articles

CONVERGENCE THEOREMS OF PROXIMAL TYPE ALGORITHM FOR A CONVEX FUNCTION AND MULTIVALUED MAPPINGS IN HILBERT SPACES PDF
Sajan Aggarwal, Izhar Uddin, Nuttapol Pakkaranang, Nopparat Wairojjana, Prasit Cholamjiak 1-11
COMMON FIXED POINT THEOREMS UNDER GENERALIZED (ψ − φ)-WEAK CONTRACTIONS IN S-METRIC SPACES WITH APPLICATIONS PDF
G. S. Saluja, J. K. Kim, W. H. Lim 13-33
LOCAL EXISTENCE AND EXPONENTIAL DECAY OF SOLUTIONS FOR A NONLINEAR PSEUDOPARABOLIC EQUATION WITH VISCOELASTIC TERM PDF
Nguyen Huu Nhan, Truong Thi Nhan, Le Thi Phuong Ngoc, Nguyen Thanh Long 35-64
SOLUTION SETS OF SECOND-ORDER CONE LINEAR FRACTIONAL OPTIMIZATION PROBLEMS PDF
Gwi Soo Kim, Moon Hee Kim, Gue Myung Lee 65-70
MAJORIZATION PROBLEMS FOR UNIFORMLY STARLIKE FUNCTIONS BASED ON RUSCHEWEYH q−DIFFERENTIAL OPERATOR RELATED WITH EXPONENTIAL FUNCTION PDF
K. Vijaya, G. Murugusundaramoorthy, N. E. Cho 71-81
LOCAL APPROXIMATE SOLUTIONS OF A CLASS OF NONLINEAR DIFFUSION POPULATION MODELS PDF
Guangchong Yang, Xia Chen, Lan Xiao 83-92
COLLECTIVE FIXED POINTS FOR GENERALIZED CONDENSING MAPS IN ABSTRACT CONVEX UNIFORM SPACES PDF
Hoonjoo Kim 93-104
GENERALIZED PSEUDO-DIFFERENTIAL OPERATORS INVOLVING FRACTIONAL FOURIER TRANSFORM PDF
B. B. Waphare, P. D. Pansare 105-115
FIXED POINT THEOREMS IN COMPLEX VALUED CONVEX METRIC SPACES PDF
G. A. Okeke, S. H. Khan, J. K. Kim 117-135
FIXED POINT THEOREMS FOR THE MODIFIED SIMULATION FUNCTION AND APPLICATIONS TO FRACTIONAL ECONOMICS SYSTEMS PDF
Hemant Kumar Nashine, Rabha W. Ibrahim, Yeol Je Cho, Jong Kyu Kim 137-155
APPROXIMATE SOLUTIONS OF SCHRÖDINGER EQUATION WITH A QUARTIC POTENTIAL PDF
Soon-Mo Jung, Byungbae Kim 157-164
BEST APPROXIMATIONS FOR MULTIMAPS ON ABSTRACT CONVEX SPACES PDF
Sehie Park 165-175
COINCIDENCE AND FIXED POINT RESULTS FOR GENERALIZED WEAK CONTRACTION MAPPING ON b-METRIC SPACES PDF
Abed Al-Rahman M. Malkawi, Abdallah Talafhah, Wasfi Shatanawi 177-195
QUALITATIVE ANALYSIS OF A PROPORTIONAL CAPUTO FRACTIONAL PANTOGRAPH DIFFERENTIAL EQUATION WITH MIXED NONLOCAL CONDITIONS PDF
Bounmy Khaminsou, Chatthai Thaiprayoon, Weerawat Sudsutad, Sayooj Aby Jose 197-223


ISSN: 1229-1595 (Print), 2466-0973 (Online)